MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. LTXFR NV TUR Y-SET; CATHETER, IRRIGATION

ICU MEDICAL COSTA RICA LTD. LTXFR NV TUR Y-SET; CATHETER, IRRIGATION
Catalog Number 065430401
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved the following medical device: ltxfr nv tur y-set.The customer reported that the piercing pins are slightly too small for the ivs, so there was leakage of an unspecified fluid/infusate.There was no harm to the involved patient.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned; however, it has not yet been received.
 
Additional Manufacturer Narrative
Additional information: b5.
 
Event or Problem Description
Updated information: the piercing pin has been reported leaking when connected to the 1000ml and 3000ml fluid bags which they order from icu medical.Previously, it was communicated that the leakage issue was occurring at the bag spike end of the tubing.However, the leakage is actually occurring at the opposite end specifically at the catheter adapter that connects to the foley catheter.When the tubing is connected to a scope, there are no issues.However, once the flexible tubing is removed and the tip is attached to a foley catheter, the connection does not remain secure and easily separates.This connection failure has resulted in multiple patients being soaked with urine, both at their facility and in the home setting.There were patient involvement and no patient harm reported.

Brand Name
LTXFR NV TUR Y-SET
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24241430
Report Number9615050-2026-00040
Device Sequence Number13066599
Product Code GBX
UDI-Device Identifier10887787006725
UDI-Public10887787006725
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number065430401
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/12/2026
04/22/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/27/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.
Patient SexUnknown